Quadruple fixed point theorems for nonlinear contractions on partial metric spaces

Erdal Karapinar, Kenan Tas

Abstract

The notion of coupled fixed point was introduced by Guo and Laksmikantham [12]. Later Gnana Bhaskar and Lakshmikantham in [11] investigated the coupled fixed points in the setting of partially ordered set by defining the notion of mixed monotone property. Very recently, the concept of tripled fixed point was introduced by Berinde and Borcut [7]. Following this trend, Karapınar[19] defined the quadruple fixed point. In this manuscript, quadruple fixed point is discussed and some new fixed point theorems are obtained on partial metric spaces.


Keywords

Fixed point theorems; Nonlinear contraction; Partial metric space; Parially ordered set; Quadruple Fixed Point.

Subject classification

47H10; 54H25; 46J10; 46J15.

Full Text:

PDF

References

M. Abbas, T. Nazir and S. Romaguera, Fixed point results for generalized cyclic contraction mappings in partial metric spaces, RACSAM, Ciencias Exactas, 106 (2012), 287-297.

T. Abdeljawad, Fixed Points for generalized weakly contractive mappings in partial metric spaces, Math. Comput. Modelling, 54 (2011), 2923-2927.

(http://dx.doi.org/10.1016/j.mcm.2011.07.013)

T. Abdeljawad, E. Karapinar and K. Tas, Existence and uniqueness of common fixed point on partial metric spaces, Appl. Math. Lett. 24 (2011), 1894-1899.

(http://dx.doi.org/10.1016/j.aml.2011.05.013)

T. Abdeljawad, E. Karapinar and K. Tas, A generalized contraction principle with control functions on partial metric spaces, Comput. Math. Appl. 63 (2012), 716-719.

(http://dx.doi.org/10.1016/j.camwa.2011.11.035)

I. Altun and A. Erduran, Fixed Point Theorems for Monotone Mappings on Partial Metric Spaces, Fixed Point Theory Appl., 2011 (2011), Article ID 508730, 10 pages, doi:10.1155/2011/508730.

(http://dx.doi.org/10.1155/2011/508730)

I. Altun, F. Sola and H. Simsek, Generalized contractions on partial metric spaces, Topology Appl. 157 (2010), 2778-2785.

(http://dx.doi.org/10.1016/j.topol.2010.08.017)

V. Berinde and M. Borcut, Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear Analysis 74 (2011), 4889-4897.

(http://dx.doi.org/10.1016/j.na.2011.03.032)

B. S. Choudhury, N. Metiya and A. Kundu, Coupled coincidence point theorems in ordered metric spaces,Ann. Univ. Ferrara 57 (2011), 1-16.

(http://dx.doi.org/10.1007/s11565-011-0117-5)

B. S. Choudhury and A. Kundu, A coupled coincidence point result in partially ordered metric spaces forcompatible mappings, Nonlinear Anal. (TMA) 73 (2010), 2524-2531.

(http://dx.doi.org/10.1016/j.na.2010.06.025)

M. Frechet, Sur quelques points du calcul fonctionnel, Rend. Circ. Mat. Palermo 22 (1906), 1-74.

(http://dx.doi.org/10.1007/BF03018603)

T. Gnana Bhaskar and V. Lakshmikantham, Fixed Point Theory in partially ordered metric spaces and applications, Nonlinear Analysis 65 (2006), 1379-1393.

(http://dx.doi.org/10.1016/j.na.2005.10.017)

D. Guo and V. Lakshmikantham, Coupled fixed points of nonlinear operators with applications, Nonlinear Anal. (TMA) 11 (1987), 623-632.

(http://dx.doi.org/10.1016/0362-546X(87)90077-0)

R. Heckmann, Approximation of metric spaces by partial metric spaces, Applied Categorical Structures 7 (1999), 71-83.

(http://dx.doi.org/10.1023/A:1008684018933)

D. Ilic, V. Pavlovic and V. Rakocevic, Some new extensions of Banach's contraction principle to partial metric space, Appl. Math. Lett. 24 (2011), 1326-1330.

(http://dx.doi.org/10.1016/j.aml.2011.02.025)

D. Ilic, V. Pavlovic and V. Rakocevic, Extensions of the Zamfirescu theorem to partial metric spaces, Math. Comput. Modelling 55 (2012), 801-809.

(http://dx.doi.org/10.1016/j.mcm.2011.09.005)

G. Kahn, The Semantics of a Simple Language for Parallel Processing, Proc. IFIP Congress 1974, pp. 471-475, Elsevier North Holland, Amsterdam.

PMid:4828730

E. Karapinar, Couple Fixed Point on Cone Metric Spaces, Gazi University Journal of Science 24 (2011), 51-58.

E. Karapinar, Coupled fixed point theorems for nonlinear contractions in cone metric spaces, Comput. Math. Appl. 59 (2010), 3656-3668.

(http://dx.doi.org/10.1016/j.camwa.2010.03.062)

E. Karapinar, Quartet fixed point for nonlinear contraction, http://arxiv.org/abs/1106.5472.

E. Karapinar, Quadruple Fixed Point Theorems for Weak $phi$-Contractions, ISRN Mathematical Analysis, 2011, Article ID 989423, 16 pages (2011).

E. Karapinar and V. Berinde, Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces, Banach Journal of Mathematical Analysis 6 (2012), 74-89.

E. Karapinar, A new quartet fixed point theorem for nonlinear contractions, JP Journal of Fixed Point Theory and Applications 6 (2011), 119-135.

E. Karapinar and N. V. Luong, Quadruple fixed point theorems for nonlinear contractions, Comput. Math. Appl. 64 (2012), 1839-1848.

(http://dx.doi.org/10.1016/j.camwa.2012.02.061)

E. Karapinar and I. M. Erhan, Fixed point theorems for operators on partial metric spaces, Appl. Math. Lett. 24 (2011), 1900-1904.

(http://dx.doi.org/10.1016/j.aml.2011.05.013)

E. Karapinar, Weak $phi$-contraction on partial contraction and existence of fixed points in partially ordered sets, Mathematica Aeterna 1 (2011), 237-244.

E. Karapinar, Generalizations of Caristi Kirk's Theorem on Partial metric Spaces, Fixed Point Theory Appl. 2011:4.

(http://dx.doi.org/10.1186/1687-1812-2011-4)

R. D. Kopperman, S. G. Matthews and H. Pajoohesh, What do partial metrics represent?, Notes distributed at the 19th Summer Conference on Topology and its Applications, University of CapeTown (2004).

H. P. A. Kunzi, H. Pajoohesh and M.P. Schellekens, Partial quasi-metrics, Theoretical Computer Science 365 (2006), 237-246.

(http://dx.doi.org/10.1016/j.tcs.2006.07.050)

V. Lakshmikantham and L. Ciric, Couple Fixed Point Theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal. (TMA) 70 (2009), 4341-4349.

(http://dx.doi.org/10.1016/j.na.2008.09.020)

N. V. Luong and N. X. Thuan, Coupled fixed points in partially ordered metric spaces and application, Nonlinear Anal. (TMA)/ 74 (2011), 983-992.

(http://dx.doi.org/10.1016/j.na.2010.09.055)

S. G. Matthews, Partial metric topology, In General Topology and its Applications, Proc. 8th Summer Conf., Queen's College (1992), Annals of the New York Academy of Sciences 728 (1994), pp. 183-197.

(http://dx.doi.org/10.1111/j.1749-6632.1994.tb44144.x)

J. J. Nieto and R. R. Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005), 223-239.

(http://dx.doi.org/10.1007/s11083-005-9018-5)

J. J. Nieto and R. R. Lopez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equation, Acta Math. Sinica (English Ser.) 23 (2007), 2205-2212.

(http://dx.doi.org/10.1007/s10114-005-0769-0)

J. J. Nieto, L. Pouso and R. Rodriguez-Lopez, Fixed point theorems in ordered abstract spaces, Proc. Amer. Math. Soc. 135 (2007), 2505-2517.

(http://dx.doi.org/10.1090/S0002-9939-07-08729-1)

S. Oltra and O. Valero, Banach's fixed point theorem for partial metric spaces, Rendiconti dell'Istituto di Matematica dell'Universita di Trieste 36 (2004), 17-26.

O. Valero, On Banach fixed point theorems for partial metric spaces, Appl. General Topology 6 (2005), 229-240.

A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. Amer. Math. Soc. 132 (2004), 1435-1443.

(http://dx.doi.org/10.1090/S0002-9939-03-07220-4)

S. Romaguera, A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory Appl. 2010 (2010), Article ID 493298, 6 pages.

S. Romaguera and M. Schellekens, Duality and quasi-normability for complexity spaces, Appl. General Topology 3 (2002), 91-112.

S. Romaguera and M. Schellekens, Partial metric monoids and semivaluation spaces, Topology Appl. 153 (2005), 94-962.

(http://dx.doi.org/10.1016/j.topol.2005.01.023)

S. Romaguera and O. Valero, A quantitative computational model for complete partial metric spaces via formal balls, Mathematical Structures in Computer Science 19 (2009), 541-563.

(http://dx.doi.org/10.1017/S0960129509007671)

S. Romaguera, Fixed point theorems for generalized contractions on partial metric spaces, Topology Appl. 159 (2012), 194-199.

(http://dx.doi.org/10.1016/j.topol.2011.08.026)

S. Romaguera, Matkowski's type theorems for generalized contractions on (ordered) partial metric spaces, Appl. General Topology 12, no. 2 (2011), 213-220.

A. I. Rus, Fixed Point Theory in Partial Metric spaces, Anale Universtatii de Vest, Timisoara Seria Matematica -Informatica, XLVI(2) (2008), 149-160.

B. Samet, Coupled fixed point theorems for a generalized Meir–Keeler contraction in partially ordered metric spaces, Nonlinear Anal.(TMA) 74 (2010), 4508-4517.

(http://dx.doi.org/10.1016/j.na.2010.02.026)

M. Schellekens, A characterization of partial metrizability: domains are quantifiable, Theoretical Computer Science 305 (2003), 409-432.

(http://dx.doi.org/10.1016/S0304-3975(02)00705-3)

M. Schellekens, The correspondence between partial metrics and semivaluations, Theoretical Computer Science 315 (2004), 135-149.

(http://dx.doi.org/10.1016/j.tcs.2003.11.016)

W. Shatanawi, B. Samet and M. Abbas, Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces, Math. Comput. Modelling 55 (2012), 680-687.

(http://dx.doi.org/10.1016/j.mcm.2011.08.042)

N. Shobkolaei, S. M. Vaezpour and S. Sedghi, A common fixed point theorem on ordered partial metric spaces, J. Basic. Appl. Sci. Res. 1 (2011), 3433-3439

P. Waszkiewicz, Distance and measurement in domain theory, Electronic Notes in Theoretical computer science. 45 (2001). 15 pages.

P. Waszkiewicz, Quantitative continuous domains,School of Computer Scicence, University of Birmingham, UK, 2002.

P. Waszkiewicz, The local triangle axiom in topology and domain theory, Appl. General Topology 4 (2003), 47-70.

P. Waszkiewicz, Quantitative Continuous domains, Applied Categorical Structures, 11 (2003), 41-67.

(http://dx.doi.org/10.1023/A:1023012924892)

Abstract Views

2356
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Commuting and compatible mappings in digital metric spaces
Ozgur Ege, Deepak Jain, Sanjay Kumar, Choonkil Park, Dong Yun Shin
Journal of Fixed Point Theory and Applications  vol: 22  issue: 1  year: 2020  
doi: 10.1007/s11784-019-0744-5



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt